# SDR 2007UALA01547

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 66,572 hours, 10,915 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREWS REPORTED INTERIOR EMERGENCY LIGHTS ON RIGHT SIDE TURNS ON INTERMITTENTLY IN FLIGHT, THE LIGHTS ARE FROM ROWS 19-27 ON THE RIGHT SIDE.  [SUP 06-06-07]  REPLACED BATTERY PACK.
